Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have acne problem on my face ,chest and back. As I do gym, I have to take protein powder. I have heard that its bcz of the supplements I use. So please suggest some way to remove these acne.

2 Doctors Answered
It seems like your body need Detoxification for eliminating metabolic waste and internal heat. We help patients like you to do the same by help of proper diet plans, Lifestyle Modification and Ayurvedic and herbal medicines if needed. You can Book an appointment as soon as possible to get rid of your problem. Look forward for your valuable response. Wish you Happy n healthy day ahead.
Supplements like protein don't cause acne. Its because of some other reason To prevent pimples, eating fresh fruits, green vegetables, drinking plenty of water should be an essential part of your routine and intake of oily fried foods, an excess of sugar-salt should be avoided Wash your face with normal water many times a day For more details you can consult me.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.